advertisement
Question
Posted by: Johnny | 2009-08-03

Need Help

I am 60 year old, have not enagaed in sex for a long time several years. I have recently met a lady of my life and we have tried to be sexual several times but I can not get it up. I have tried Panalt, did nothing, seen my GP have had a check up and prescribed Viagra, still can not get it up. I have not been back to GP as he may think in am a randy old fart, but sex is important. I am on blood pressure medication Pharmapress 20mg and Amloc 10mg daily. My lady friend understands but I get so frustrated and don' t know what to do. Can the sexologist held or has anybody any suggestions.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Hi
Yes a medical sexologist can help - you need more ealuation than just a prescription - and there are alternatives to the tablets - cann our helpline for a referral in your area 0860 100 262

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Ja | 2009-08-03

Revive your weapon - have your testosterone levels checked.
Test Cyp/Enan 150mg twice a week for 6 weeks, after that 150mg/week maintanance. You will be A1. Double check your BP meds - which is probably causing this.

Reply to Ja
Posted by: korie | 2009-08-03

It' s a ceasefire agreement stage and you must make peace with it or else you will waste all of your hard earned pension on trying to ressurect and use a weapon after the ceasefire agreement has been entered into. It reaches different people at different ages, so that' s it. Put the weapon back into its storage and start going to church regularly and pray for all the evil forces of this world. God will listen, but if you continue spending your pension on that, God will be angry...

Reply to korie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement